# SDR DALA2023013100774

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 61,204 hours, 43,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT WALKWAY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE AFT BATTERY CHARGER ASSEMBLY PER B717 AMM 33-51-01. (LP #4048883)
